×

Found 943 Documents (Results 1–100)

100
MathJax

On the structure and regularity of optimal solutions in a differential game with regime switching and spillovers. (English) Zbl 1479.91044

Haunschmied, Josef L. (ed.) et al., Dynamic economic problems with regime switches. Cham: Springer. Dyn. Model. Econom. Econ. Finance 25, 187-207 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software